Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 48, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 7, 2006, 9:53 PM CDT for Leflore County, Mississippi. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 9:53 PM CDT (02:53 UTC)
- Expired
- Apr 7, 2006, 10:42 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 146 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:30 PM CDT | HAIL 1.25 | Greenwood, MS | QUARTER TO HALF DOLLAR SIZED HAIL ON THE NORTH SIDE OF GREENWOOD AND IN THE SHELLMOUND COMMUNITY. |
| Apr 7, 10:30 PM CDT | HAIL 1.75 | Greenwood, MS | QUARTER TO HALF DOLLAR SIZED HAIL ON THE NORTH SIDE OF GREENWOOD AND IN THE SHELLMOUND COMMUNITY. REPORTED BY EM AND GREENWOOD FIRE DEPT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 080254
TORJAN
MSC083-080400-
/O.NEW.KJAN.TO.W.0048.060408T0253Z-060408T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD
* UNTIL 1100 PM CDT
* AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES
SOUTHWEST OF ITTA BENA...OR ABOUT 7 MILES SOUTH OF INDIANOLA...
MOVING EAST AT 65 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
ITTA BENA AND MISSISSIPPI VALLEY STATE UNIVERSITY BY 1010 PM CDT...
GREENWOOD AND 7 MILES NORTH OF SIDON BY 1015 PM CDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3378 9017 3372 9031 3370 9026 3372 9014
3348 9010 3342 9017 3335 9017 3339 9031
3334 9029 3325 9041 3328 9045 3381 9045
3381 9019 3381 9019
$$
GARRETT2 follow-up statements
000
WWUS54 KJAN 080316
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT FRI APR 7 2006
MSC083-080400-
/O.CON.KJAN.TO.W.0048.000000T0000Z-060408T0400Z/
LEFLORE MS-
1016 PM CDT FRI APR 7 2006
...A TORNADO WARNING CONTINUES UNTIL 1100 PM CDT FOR LEFLORE
COUNTY...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MORGAN CITY...OR
ABOUT 7 MILES SOUTH OF ITTA BENA...MOVING EAST AT 70 MPH.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3378 9017 3372 9031 3370 9026 3372 9014
3348 9010 3342 9017 3335 9017 3339 9031
3334 9029 3325 9041 3328 9045 3381 9045
3381 9019 3381 9019
$$
GARRETT000
WWUS54 KJAN 080342
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CDT FRI APR 7 2006
MSC083-080352-
/O.CAN.KJAN.TO.W.0048.000000T0000Z-060408T0400Z/
LEFLORE MS-
1042 PM CDT FRI APR 7 2006
...THE TORNADO WARNING FOR LEFLORE COUNTY IS CANCELLED...
THE STORM HAS MOVED OUT OF THE COUNTY.
LAT...LON 3378 9017 3372 9031 3370 9026 3372 9014
3348 9010 3342 9017 3335 9017 3339 9031
3334 9029 3325 9041 3328 9045 3381 9045
3381 9019 3381 9019
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:43 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 7, 9:43 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 943 PM CDT FRI APR 7 2006 .DISCUSSION... VOLATILE SITUATION CONTINUES. INITIAL ROUND OF TORNADIC SUPERCELLS WITH VERY LARGE HAIL HAS SHIFT NORTHEAST OF CWA. A SQUALL LINE THAT INITIATED ALONG DRYLINE NOW IS CROSSING NORTHWEST PART OF CWA BUT HAS NOT YET BUILT SOUTH OF INTERSTATE 20. MEANWHILE...STRONG DYNAMICS ARE APPROACHING FROM THE NORTHWEST WITH WELL DEFINED COLD FRONT NOW CROSSING KSHV. THIS WILL LIKELY CATCH UP WITH THE DRYLINE STORMS AT SOME POINT AND WE SHOULD SEE LINE BUILD SOUTH WITH TIME TONIGHT. EXACTLY WHEN THIS SOUTHWARD BUILDING OCCURS IS UP TO DEBATE BUT PROBABLY SHOULD OCCUR BEFORE THE LINE GETS PAST INTERSTATE 55 IN THE JACKSON AREA. SUFFICIENT SHEAR FOR SUPERCELLS AND TORNADOES WILL CONTINUE OVERNIGHT. DEEP MIXING FROM THE DAYTIME THAT SENT DEWPOINTS TO AROUND 60 IN THE WARM SECTOR HAS RELAXED AFTER DARK AND THE MIDDLE 60S ARE STARTING TO RETURN NORTH TO INTERSTATE 20. ALWAYS DIFFICULT TO CALL...BUT THERE IS A CHANCE THAT WE BREAK BACK INTO A LINE OF SUPERCELLS AS NOCTURNAL JET KICKS IN AND LOW LEVEL SHEAR INCREASES. REGARDLESS OF WHETHER TORNADO THREAT INCREASES...VERY LARGE HAIL AND DAMAGING WIND GUSTS WILL CONTINUE MUCH OF THE NIGHT WITH LINE GIVEN STEEP LAPSE RATES. && .AVIATION... OUTSIDE OF SQUALL LINE COMING THROUGH WITH POTENTIAL FOR HIGH WINDS AND HAIL AND BRIEFING IFR CONDITIONS...SHOULD BE VFR MOST OF THE PERIOD. STORMS SHOULD CLEAR KGLH AND KGWO BY 06Z...KJAN AROUND 09Z...AND KHBG AND KMEI AROUND 11Z. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 70 43 71 / 100 7 0 0 MERIDIAN 63 74 41 74 / 100 13 0 0 VICKSBURG 61 69 44 71 / 100 5 0 0 HATTIESBURG 67 75 44 75 / 70 13 0 0 NATCHEZ 61 70 44 71 / 70 3 0 0 GREENVILLE 59 65 40 68 / 100 0 0 0 GREENWOOD 60 65 40 70 / 100 3 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CRAVEN/11
Hazardous weather outlook, Apr 7, 3:34 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 334 PM CDT FRI APR 07 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 082034- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 334 PM CDT FRI APR 07 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... A FEW DISTURBANCES MOVING ACROSS THE REGION HAVE SET THE STAGE FOR A SEVERE WEATHER OUTBREAK THROUGH TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL...DESTRUCTIVE WINDS AND TORNADOES. SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA...HOWEVER LOCATIONS ALONG A LINE FROM RAYVILLE LOUISIANA...TO YAZOO CITY TO GOLDEN TRIANGLE ARE IN A MORE FAVORABLE POSITION FOR TORNADO DEVELOPMENT LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS WERE DEVELOPING JUST WEST AND NORTHWEST OF THE OUTLOOK AREA...AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. AN AXIS OF MOISTURE AND INSTABILITY HAS SETTLED TO THE NORTH AND WEST AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. SUPERCELLS WILL DEVELOP AND TRACK EAST AND NORTHEAST THROUGH THE REGION. BASEBALL OR LARGER HAIL...DESTRUCTIVE LONG TRACK TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM. AS THE STORM SYSTEM BARRELS THROUGH THE CENTRAL STATES...THE ENVIRONMENT WILL BECOME MORE FAVORABLE FOR THE EASTERN PORTIONS OF THE AREA. THE GREATEST RISK FOR TORNADOES WILL SHIFT TO AREAS EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20. IN ADDITION TO LONG TRACK TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL REMAIN A CONCERN. LATER THIS EVENING...A LINE OF STORMS WILL LIKELY DEVELOP ALONG AND AHEAD OF THE COLD FRONT. AS THE LINE OF STORMS SWINGS THROUGH CENTRAL MISSISSIPPI...MORE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. EVERYONE IS STRONGLY ENCOURAGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS ON THIS POTENTIALLY DANGEROUS AND LIFE THREATENING WEATHER SITUATION. ...FLOODING... THERE IS A RISK OF FLASH FLOODING AND HEAVY RAIN THIS EVENING ACROSS THE OUTLOOK AREA. PLENTY OF MOISTURE IS FLOW INTO THE REGION. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN SHORT PERIOD OF TIME. IN ADDITION...SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS MAY LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS. FLASH FLOODING WILL BE POSSIBLE FOR THE ENTIRE AREA...HOWEVER STORMS TRACKING ACROSS THE SAME AREAS IS MORE LIKELY FOR NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 7, 7:17 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FUNNEL CLOUD 2 N WALTHALL 33.64N 89.28W
04/07/2006 WEBSTER MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NORTH OF WALTHALL HEADED TOWARDS
MANTEE.
&&
19Local storm report, Apr 7, 7:37 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 2 W OAK GROVE 32.86N 91.43W
04/07/2006 WEST CARROLL LA PUBLIC
TREE DOWN ON HWY 2 AND MAJOR ROOF DAMAGE ON A HOUSE AT
THE INTERSECTION OF HWY2 AND HWY597
&&
19Local storm report, Apr 7, 8:04 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
804 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 SW CLEVELAND 33.71N 90.76W
04/07/2006 E1.75 INCH BOLIVAR MS EMERGENCY MNGR
EM REPORTED GOLFBALL SIZED HAIL
&&
19Local storm report, Apr 7, 8:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 SW DREW 33.76N 90.59W
04/07/2006 E0.88 INCH SUNFLOWER MS PUBLIC
&&
19Local storm report, Apr 7, 9:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 1 W LAKE VILLAGE 33.32N 91.30W
04/07/2006 M1.75 INCH CHICOT AR EMERGENCY MNGR
&&
CAMPBELLLocal storm report, Apr 7, 9:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL SHAW 33.60N 90.77W
04/07/2006 M0.88 INCH BOLIVAR MS EMERGENCY MNGR
SWATH OF NICKEL SIZED HAIL FROM SHAW TO CLEVELAND.
0930 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
04/07/2006 BOLIVAR MS EMERGENCY MNGR
TREES AND POWERLINES DOWNED...NO POWER OR COMMS AT EOC
BUILDING...
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:23 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 52 min |
| Apr 7, 7:27 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Apr 7, 7:49 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 24 min |
| Apr 7, 8:58 PM CDT | Tornado Warning | JAN | Bolivar | 47 min |
| Apr 7, 9:14 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 61 min |
| Apr 7, 9:37 PM CDT | Tornado Warning | JAN | Sunflower | 23 min |
| Apr 7, 10:21 PM CDT | Tornado Warning | JAN | Carroll | 39 min |
| Apr 7, 10:24 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 66 min |
| Apr 7, 10:42 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 11 min |
| Apr 7, 10:50 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 55 min |
| Apr 7, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 15 min |
| Apr 7, 11:16 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 44 min |
| Apr 7, 11:34 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 41 min |
| Apr 7, 11:44 PM CDT | Tornado Warning | JAN | Oktibbeha | 31 min |
| Apr 7, 11:56 PM CDT | Tornado Warning | JAN | Clay, Lowndes | 49 min |
| Apr 8, 12:01 AM CDT | Tornado Warning | JAN | Noxubee | 44 min |
| Apr 8, 12:12 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 48 min |
| Apr 8, 12:56 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 49 min |
| Apr 8, 12:58 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 47 min |
| Apr 8, 1:03 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 57 min |
| Apr 8, 1:13 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 32 min |
| Apr 8, 1:40 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 35 min |
| Apr 8, 1:41 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 49 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 49 min |
| Apr 8, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Kemper | 33 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 54 min |
| Apr 8, 4:12 AM CDT | Lake Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 14 more | 17 hr |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.